# SDR CA140526006

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 2,818 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: JG6ALK0216
- Condition: Malfunctioned
- Location: Engine
- Part time: 4,643 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW WAS PREFORMING TRAINING, ON THE GROUND AT 100 PERCENT NR THE FLIGHT CREW ACTIONED AN EXCESSIVE ELECTRICAL LOAD EMERGENCY PROCEDURE IAW FMS 3-7-B. THE TRAINING PILOT IN THE RT SEAT SELECTED GENERATOR SWITCH TO THE OFF POSITION AND THEN SELECTED THE BATTERY SWITCH TO THE OFF POSITION, AT WHICH POINT ALL THE INSTRUMENTS ON THE PANEL LOST VISUAL INDICATION AND THE ENGINE RPM STARTED TO RISE RAPIDLY.  IMMEDIATELY BOTH PILOTS TRIED TO REDUCE RPM BY REDUCING THE THROTTLE POSITION, IN WHICH THEY PROCEEDED TO BY CLOSING THROTTLE TO FULL CUT OFF POSITION AS FAST AS POSSIBLE.  AFTER THE INCIDENT THE FLIGHT CREW INFORMED THE MAINTENANCE DEPARTMENT OF THE DETAILS OF THE INCIDENT AND MAINTENANCE CONNECTED THE FADEC SOFTWARE TO DOWNLOAD INCIDENT DATA VIA PC.  THIS FADEC INFORMATION NOTED A NP EXCEEDANCE OF 114.7 PERCENT FOR A DURATION OF 2.7 SECONDS, IN WHICH REQUIRES THE ENGINE TO BEEN REMOVED AND INSPECTED BY OEM AND ADDITIONAL HOT SECTION COMPONENTS TO BE REPLACED. AFT 2852.7 HRS, ENGINE TSN 2270.7 HRS, ENGINE TSO 369.1 HRS, ECU TSN 4642.6.
